Tokyo Journal of Mathematics

On the Values of Eisenstein Series

Koji KATAYAMA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 01, Number 1 (1978), 157-188.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270216599

Digital Object Identifier
doi:10.3836/tjm/1270216599

Mathematical Reviews number (MathSciNet)
MR502819

Zentralblatt MATH identifier
0391.10022

Citation

KATAYAMA, Koji. On the Values of Eisenstein Series. Tokyo J. Math. 01 (1978), no. 1, 157--188. doi:10.3836/tjm/1270216599. https://projecteuclid.org/euclid.tjm/1270216599


Export citation